Forums / Cravings / Anyone else

Anyone else

4 posts, 0 answered
  1. mommasgirl
    mommasgirl avatar
    14 posts
    Registered:
    09 Oct 2019
    12 Oct 2019
    Link to this post
    hey everyone. It seems like I’m posting on here more often then I’m not to rant and gain support. So I just want to say thank you to everyone for their support since I joined on the 9th. 
    Im still trying to figure out withdrawal symptoms and what’s just me. Does anyone or has anyone else experienced nauseas and body aches? Or nightmares when they sleep? 
  2. emancipated
    emancipated avatar
    9 posts
    Registered:
    02 Oct 2019
    12 Oct 2019 in reply to mommasgirl
    Link to this post
    I haven't personally experienced nausea, but that doesn't mean it isn't a withdrawal symptom. I have recently found myself wondering if I am experiencing withdrawal symptoms or if I came down with a cold/flu. Turns out I have actually come down with a cold/flu. 

    Nightmares. Yes, those are common withdrawal symptoms.

    Body aches. OMG yes! I have had unbelievable body aches since quitting. Still getting them, but recently I am now wondering if my cold/flu may be the current cause.
  3. justfortoday
    justfortoday avatar
    168 posts
    Registered:
    12 Aug 2019
    12 Oct 2019
    Link to this post
    Hi mommasgirl and emancipated!

    I remember feeling hot, then cold, then hot, then cold for days! Everything hurt, and I was so tired ... was in bed most nights at 8:30 pm!

    So happy that has leveled off.

    This coming week I'm going to start stepping down on the patch and I suspect I will experience some physical withdrawal again. Not thrilled about that, but I'm prepared and I'm not "afraid" of the cravings the way I used to be.

    And mommasgirl, you post here as much as need be! The early days are tough and we all need support.

    I hope you and emancipated have a happy Thanksgiving.
  4. efram, quit coach
    efram, quit coach avatar
    197 posts
    Registered:
    29 Nov 2017
    12 Oct 2019
    Link to this post
    Hi mommasgirl,

    I've been away for a while and am just catching up on people's posts this morning. I'm glad you're here and getting support! You've had some real challenges and have shown tremendous strength and determination.

    Just wanted to mention that, although sleep disturbance is a common withdrawal symptom, nightmares could also be a side-effect from the patch.

    A potential solution could be to remove the patch about an hour before bed, so the nicotine level in your body is lower as you sleep. A potential drawback, however, could be stronger morning cravings as you wait for the next day's patch to bring the nicotine level back up again. And a potential workaround, if necessary, could be to use a short-acting nicotine replacement -- along with the patch -- to boost those levels faster, such as gum, lozenge or oral spray.

    Hope this helps, and happy Thanksgiving to everyone here!
    -Efram
4 posts, 0 answered